# SDR CLCA20151204001

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N987A
- Make and model: Doug MD-11F
- Aircraft serial: 48427
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, F

## Discrepancy

AIRCRAFT LOG PAGE 53244, ITEM 1.  DURING TAKEOFF ROLL ENG NR 2 FIRE WARNING ALERT.
